I recommend that you speak with your doctor
about your concern. Xarelto is one of the newer blood thinners that is being prescribed more regularly by doctors
who need a blood thinner for one reason or another. It is quite effective for some people, and routine monitoring is not always necessary to follow the levels of the drug in the system (giving it a large advantage over some other blood thinners such as coumadin in the minds of some people due to its convenience). As with any blood thinners, it can cause an increase in bleeding
. These risks can be life threatening in some instances, but are most often annoying rather than life threatening (such as a nick after shaving, for example). The risks can be exacerbated when other medications are taken that can enhance the blood thinning effects of the drugs that you have been prescribed. For example, aspirin is a very potent anti-platelet drug, which is why it is so often prescribed. Any of the other non steroidal anti-inflammatory drugs (NSAIDs) such as motrin can also have some blood thinning effects as well, which could theoretically increase the risk of bleeding. Tylenol is less likely to thin blood for most people, but you should speak with your prescriber before you start any new medication. Again, please talk with your doctor about this question.